American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J29) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] I. Bauer. Bloch's conjecture for Inoue surfaces with $p_g=0$, $K^2 = 7$. Proc. Amer. Math. Soc. 142 (2014) 3335-3342.
Abstract, references, and article information
View Article: PDF

[2] Xavier Roulleau. The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree $5$ and a ball quotient. Proc. Amer. Math. Soc. 139 (2011) 3405-3412. MR 2813372.
Abstract, references, and article information
View Article: PDF

[3] Hirotaka Ishida. The existence of hyperelliptic fibrations with slope four and high relative Euler-Poincaré characteristic. Proc. Amer. Math. Soc. 139 (2011) 1221-1235. MR 2748416.
Abstract, references, and article information
View Article: PDF

[4] Luca Chiantini and Angelo Felice Lopez. Corrigendum to: ``Focal loci of families and the genus of curves on surfaces''. Proc. Amer. Math. Soc. 137 (2009) 3951-3951. MR 2529906.
Abstract, references, and article information
View Article: PDF

[5] Robert W. Easton. Surfaces violating Bogomolov-Miyaoka-Yau in positive characteristic. Proc. Amer. Math. Soc. 136 (2008) 2271-2278. MR 2390492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Margarida Mendes Lopes and Rita Pardini. The degree of the bicanonical map of a surface with $p_g=0$. Proc. Amer. Math. Soc. 135 (2007) 1279-1282. MR 2276635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Miguel A. Barja. On the slope of bielliptic fibrations. Proc. Amer. Math. Soc. 129 (2001) 1899-1906. MR 1825895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Luca Chiantini and Angelo Felice Lopez. Focal loci of families and the genus of curves on surfaces. Proc. Amer. Math. Soc. 127 (1999) 3451-3459. MR 1676295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mei-Chu Chang. Inequidimensionality of Hilbert schemes. Proc. Amer. Math. Soc. 125 (1997) 2521-2526. MR 1389509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tohru Nakashima. Tricanonical system of a surface of general type in positive characteristic . Proc. Amer. Math. Soc. 117 (1993) 23-25. MR 1105041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1